MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4545, (5)- PACK THR-050-4F 5/BX; DXE

APPLIED MEDICAL RESOURCES A4545, (5)- PACK THR-050-4F 5/BX; DXE
Model Number A4545
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Incident description: "the tip broke off." additional information was received via email from rn, (b)(6) on friday (b)(6) 2017 at 6:21 am: "thrombectomy catheter inserted through merit 8f sheath (pss-8f-4mt) into the brachial artery.Inflated and pulled back to tip of sheath, deflated and removed.This was down successfully twice.On the third time, the tip of the catheter came off inside the patient's graft.New catheter (a4f04) was used to try to retrieve the tip, but was unsuccessful.At this time, there is no ill effect to the patient.The faulty product was not saved to be returned.Type of intervention: none.Patient status: "there is no ill effect to the patient.".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
A4545, (5)- PACK THR-050-4F 5/BX
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7068026
Report Number2027111-2017-02128
Device Sequence Number10788631
Product Code DXE
UDI-Device Identifier00607915110925
UDI-Public(01)00607915110925(17)220806(30)01(10)1303010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K950586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/06/2022
Device Model NumberA4545
Device Catalogue Number100829501
Device Lot Number1303010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer11/16/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date02/05/2018
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1